# SDR SWAA2022032342914

- Difficulty date: October 21, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 27,118 hours, 11,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPT-- FROM BS767 TO BS787 RBL22 WL157 CARGO DOOR FWD SHIELD HAS CORROSION AROUND SEVERAL FASTENER HOLES. / AFTER EVALUATION OF CORROSION FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM; REMOVED AND REPLACED AFT CARGO COMPT SHEILD FROM BS 767 TO BS 787 RBL 22 WL 157 IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A0081
